No Cover Image

Journal article 155 views

Non-linear Petrov–Galerkin methods for reduced order hyperbolic equations and discontinuous finite element methods / F. Fang; C.C. Pain; I.M. Navon; A.H. Elsheikh; J. Du; D. Xiao; Dunhui Xiao

Journal of Computational Physics, Volume: 234, Pages: 540 - 559

Swansea University Author: Dunhui, Xiao

Full text not available from this repository: check for access using links below.

Published in: Journal of Computational Physics
ISSN: 00219991
Published: 2013
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa46463
Tags: Add Tag
No Tags, Be the first to tag this record!
Start Page: 540
End Page: 559